Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 33, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 5, 2025, 5:05 PM EDT for Brevard County, Volusia County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2025, 5:05 PM EDT (21:05 UTC)
- Expired
- May 5, 2025, 5:31 PM EDT
- In force
- 26 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 2:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
724
WUUS52 KMLB 052105
SVRMLB
FLC009-127-052145-
/O.NEW.KMLB.SV.W.0033.250505T2105Z-250505T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
505 PM EDT Mon May 5 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northwestern Brevard County in east central Florida...
Southeastern Volusia County in east central Florida...
* Until 545 PM EDT.
* At 505 PM EDT, a severe thunderstorm was located over Scottsmoor,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oak Hill, Haulover Canal, Playalinda Beach, Scottsmoor, and Mims.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2863 8058 2875 8099 2887 8096 2885 8072
2865 8058
TIME...MOT...LOC 2105Z 286DEG 18KT 2880 8088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy2 follow-up statements
402
WWUS52 KMLB 052121
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
521 PM EDT Mon May 5 2025
FLC127-052131-
/O.CAN.KMLB.SV.W.0033.000000T0000Z-250505T2145Z/
Volusia FL-
521 PM EDT Mon May 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VOLUSIA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
LAT...LON 2873 8091 2879 8091 2879 8085 2880 8085
2880 8084 2879 8084 2879 8079 2881 8079
2882 8070 2865 8058 2863 8058
TIME...MOT...LOC 2121Z 291DEG 14KT 2878 8084
$$
FLC009-052145-
/O.CON.KMLB.SV.W.0033.000000T0000Z-250505T2145Z/
Brevard FL-
521 PM EDT Mon May 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTH CENTRAL BREVARD COUNTY...
At 521 PM EDT, a severe thunderstorm was located over Scottsmoor,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Haulover Canal, Playalinda Beach, Scottsmoor, Mims, and Klondike
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2873 8091 2879 8091 2879 8085 2880 8085
2880 8084 2879 8084 2879 8079 2881 8079
2882 8070 2865 8058 2863 8058
TIME...MOT...LOC 2121Z 291DEG 14KT 2878 8084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy608
WWUS52 KMLB 052131
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
531 PM EDT Mon May 5 2025
FLC009-052140-
/O.CAN.KMLB.SV.W.0033.000000T0000Z-250505T2145Z/
Brevard FL-
531 PM EDT Mon May 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BREVARD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
LAT...LON 2873 8091 2879 8091 2879 8085 2880 8085
2880 8084 2879 8084 2879 8079 2881 8079
2882 8070 2865 8058 2863 8058
TIME...MOT...LOC 2130Z 286DEG 18KT 2877 8079
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM EDT, 2 hours 5 minutes earlier. Its key messages:
- Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central Florida counties except Lake County and the nearshore waters through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much of east central Florida for this afternoon and evening, with the primary storm hazards being damaging wind gusts, large hail, frequent lightning strikes, heavy rainfall, and a low chance for a tornado.
- A moderate risk for rip currents continues through much of this week.
- Daily chances for isolated to scattered showers and lightning storms with greater coverage of showers and storms forecast this weekend.
Area forecast discussion, May 5, 3:00 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
300 PM EDT Mon May 5 2025
...New KEY MESSAGES, DISCUSSION, MARINE...
.KEY MESSAGES...
Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central
Florida counties except Lake County and the nearshore waters
through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much
of east central Florida for this afternoon and evening, with the
primary storm hazards being damaging wind gusts, large hail,
frequent lightning strikes, heavy rainfall, and a low chance for
a tornado.
- A moderate risk for rip currents continues through much of this
week.
- Daily chances for isolated to scattered showers and lightning
storms with greater coverage of showers and storms forecast this
weekend.
&&
.DISCUSSION...
Issued at 300 PM EDT Mon May 5 2025
This Afternoon-Tonight...The east coast sea breeze has developed and
is slowly pushing inland, moving a bit farther inland than
initially anticipated. A stationary boundary continues to be
draped just north of east central Florida, with moisture out ahead
of the boundary being further increased locally due to the
persistent southwest flow. With these boundary conditions, shower
activity is forecast to increase along and behind the sea breeze,
with coverage increasing late this afternoon into the evening
hours. Rain chances increase to 50 to 60 percent across portions
of east central Florida, with the best chances focused south of
the I-4 corridor and closer to the coast.
Scattered cloud coverage this afternoon across east central Florida
has allowed for sufficient daytime heating, with increasing energy
anticipated locally. Model soundings indicate MUCAPE values reaching
1500 to 2000 J/kg this afternoon, with the greatest amount of energy
focused along the coast. Additionally, cool temperatures aloft will
help support storm development, with 500 mb temperatures ranging
from -13 to -11C locally. While model soundings indicate modest
shear, the backing of winds in the lower levels will lead to greater
SRH values along the coast. As mentioned previously, there is also
sufficient lower level moisture across east central Florida as a
result of the stalled boundary to the north of the area as well as
the persistent southwesterly flow advecting moisture. Drier
conditions in the upper and mid levels will support DCAPE values
reaching 900 to 1200 J/kg this afternoon. This environment supports
the development of strong to severe storms across east central
Florida this afternoon into the evening hours, with forcing from
the stalled boundary, the sea breeze, and any additional boundary
collisions being the primary drivers behind storm development.
Timing based on model guidance continues to remain fairly
consistent between 3 PM and 10 PM for the best coverage of showers
and storms. Based on the environment described, storm threats
include frequent lightning strikes, hail up to 1.5 inches in
diameter, damaging wind gusts up to 60 mph (and occasionally to 70
mph), a brief tornado or two along the sea breeze, and heavy
downpours. Rainfall totals of up to 2 inches in some spots cannot
be ruled out, especially anywhere that showers and storms stall.
The Storm Prediction Center has increased the severe weather risk
along the coast, introducing a Slight Risk (2/5) from Cape
Canaveral southward, primarily for the hail threat. The Marginal
Risk (1/5) remains unchanged across much of east central Florida.
Additionally, a Severe Thunderstorm Watch has been issued for all
east central Florida counties except Lake County and the nearshore
waters through 9 PM.
Activity is anticipated to diminish into the late overnight hours
across the peninsula as daytime heating is lost and the environment
becomes worked over. Lingering shower and storm activity will
continue to be possible across the local Atlantic waters, with skies
gradually clearing out overnight and winds becoming southerly at 5
to 10 mph. Lows are forecast to remain in the 60s.
Tuesday-Thursday...A mid-level low situated across the Tennessee
Valley will lift northward towards the Ohio Valley on Tuesday,
swinging northeastward towards New England Wednesday into Thursday. A
weak mid-level ridge builds across the Gulf and towards Florida,
becoming flattened on Thursday as another mid-level low strengthens
across the central U.S. At the surface, the stationary boundary is
forecast to remain just north of east central Florida, with the
moisture boundary remaining draped across the area. A diurnal
convective pattern is anticipated through this time period, with
rain chances increasing each afternoon across east central Florida
as the east coast sea breeze develops and pushes inland. South to
southwest flow will back each afternoon along the coast, becoming
more east-southeast. Rain chances are forecast to remain generally
between 40 to 50 percent each afternoon, and there is a 20 percent
chance for storm development. Lightning strikes, gusty winds, and
heavy downpours will likely be the primary concerns with any storms
that do develop. Activity will diminish each evening into the
overnight hours, with lingering showers and storms possible across
the local Atlantic waters. Temperatures remain near to slightly
above normal over the next several days, with highs in the upper 80s
to low 90s and lows in the mid 60s to low 70s.
Friday-Sunday...The aforementioned mid-level low located across the
central U.S. is forecast to slowly shift southeastward towards the
Florida peninsula, becoming more of a trough as it nears the
peninsula into the weekend. At the surface, the stationary boundary
will get a surge of moisture along and ahead of it thanks to an
additional area of surface low pressure developing along the Gulf,
gradually drifting southward across the Gulf. Additionally, some
persistent southerly flow locally will continue to advect moisture
northward towards the peninsula. Modeled PWATs jump to 1.5 to 1.9
inches across the area. This will result in a persistent wet pattern
through the end of this week and into the weekend. NBM PoP values
continue to run a bit high, so capped at 55 percent due to
uncertainty relative to coverage. Would not be surprised if PoPs
increase slightly as confidence increases over time. There is also a
20 percent chance for storms each day. Activity will potentially
linger into the overnight hours each day across east central Florida
and the local Atlantic waters. Temperatures on Friday remain in the
upper 80s to low 90s, cooling back down into the low to mid 80s
Saturday and Sunday as greater cloud coverage limits daytime
heating. Overnight temperatures generally in the 60s.
&&
.MARINE...
Issued at 300 PM EDT Mon May 5 2025
A Severe Thunderstorm Watch is currently in effect through 9 PM
across the nearshore waters. There is also a Marginal to Slight
risk of severe weather. Any storms that develop may be capable of
lightning strikes, gusty winds in excess of 34 knots, heavy
downpours, locally higher seas near stronger storms, hail, and
brief waterspouts.
A stalled boundary just north of the local Atlantic waters is
anticipated to remain in place over the next several days, providing
plenty of moisture for shower and storm development each day. Rain
chances generally remain between 30 to 50 percent, with a 20 percent
chance for storms. Activity may linger into the overnight hours most
days, though coverage will likely be lower. Outside of showers and
convection, ocean conditions remain generally consistent. Seas are
forecast to remain between 2 to 4 feet through Friday, with
prevailing southerly winds of 10 to 15 knots. Winds near the coast
will back to out of the east-southeast each afternoon as the east
coast sea breeze develops.
&&
.AVIATION...
(18Z TAFs)
Issued at 156 PM EDT Mon May 5 2025
East coast sea breeze has developed and is pushing inland, with a
stalled frontal boundary across northern portions of east central
FL. Increasing shower and storm development forecast through the
remainder of this afternoon and evening along these boundaries,
with the potential for strong to severe storms possible. Greatest
coverage and threat of severe storms will be near to southeast of
the I-4 corridor, and have tempo groups most locations for TSRA
impacts from 19-23Z, but some of these windows may have to be
extended further into the evening.
IFR/MVFR conditions will be possible with any convection, with
main storm threats being strong to locally damaging wind gusts,
large hail, and the potential for a brief tornado along the sea
breeze. Winds will be out of the E/SE up to 10-15 knots behind the
sea breeze, with winds then diminishing and becoming southerly
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 66 87 70 87 / 20 20 10 50
MCO 68 92 71 91 / 20 30 10 50
MLB 69 86 71 87 / 30 30 10 40
VRB 68 87 70 87 / 40 30 10 30
LEE 67 91 72 90 / 10 30 10 50
SFB 67 92 70 92 / 20 30 10 50
ORL 69 92 72 92 / 20 30 10 50
FPR 68 87 70 87 / 40 30 10 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 9 PM EDT this evening for FLZ041-
045-046-053-058-141-154-159-164-247-254-259-264-347-447-547-
647-747.
AM...Severe Thunderstorm Watch until 9 PM EDT this evening for AMZ550-
552-555.
&&
DISCUSSION...Tollefsen
AVIATION...WeitlichIn the hours before
Special weather statement, May 5, 4:25 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
425 PM EDT Mon May 5 2025
FLZ041-046-141-052100-
Coastal Volusia FL-Seminole FL-Inland Volusia FL-
425 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SEMINOLE AND
SOUTHEASTERN VOLUSIA COUNTIES THROUGH 500 PM EDT...
At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Maytown, or 8 miles northeast of Geneva, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oak Hill, Maytown, Bethune Beach, Apollo Beach, and Turtle Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2880 8070 2878 8112 2887 8114 2899 8083
TIME...MOT...LOC 2025Z 256DEG 21KT 2884 8104
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, May 5, 4:28 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
428 PM EDT Mon May 5 2025
FLZ045-046-052100-
Orange FL-Seminole FL-
428 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEMINOLE AND
NORTHWESTERN ORANGE COUNTIES THROUGH 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm over
Apopka, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Apopka, Altamonte Springs, Ocoee, and Winter Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2862 8161 2872 8157 2875 8132 2848 8140
TIME...MOT...LOC 2028Z 282DEG 11KT 2866 8151
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HaleyLocal storm report, May 5, 4:44 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
444 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 1 NNW Fort Pierce North 27.49N 80.37W
05/05/2025 E1.75 Inch St. Lucie FL Other Federal
Air traffic controller at the Treasure Coast
International Airport reports golf ball
sized hail.
&&
ZLLocal storm report, May 5, 4:47 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
447 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 4 WSW Lakewood Park 27.52N 80.45W
05/05/2025 E1.00 Inch St. Lucie FL Emergency Mngr
Emergency manager reports penny to quarter
sized hail near I-95 and Indrio Road.
&&
ZLLocal storm report, May 5, 4:49 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
449 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Hail 2 SSE Saint Lucie Airpo 27.45N 80.40W
05/05/2025 E1.75 Inch St. Lucie FL Emergency Mngr
Emergency manager reports golf ball sized
hail near I-95 and Orange Avenue in St.
Lucie county.
&&
ZLSpecial weather statement, May 5, 4:57 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
457 PM EDT Mon May 5 2025
FLZ041-141-247-347-447-052200-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
457 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES THROUGH 600 PM EDT...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maytown, or near Scottsmoor, moving east at 15 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Oak Hill, Haulover Canal, Scottsmoor, Mims, and Maytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2863 8068 2877 8101 2889 8099 2891 8077
2875 8065
TIME...MOT...LOC 2057Z 282DEG 14KT 2881 8092
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:27 AM EDT | Special Marine Warning | MLB | 63 min | |
| May 5, 10:28 AM EDT | Special Marine Warning | MLB | 92 min | |
| May 5, 2:14 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| May 5, 2:22 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 2:22 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 23 min |
| May 5, 3:32 PM EDT | Special Weather Statement | MLB | Indian River | 28 min |
| May 5, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 38 min |
| May 5, 3:51 PM EDT | Special Weather Statement | MLB | Martin | 39 min |
| May 5, 3:53 PM EDT | Special Marine Warning | MLB | 52 min | |
| May 5, 4:12 PM EDT | Special Weather Statement | MLB | Indian River | 33 min |
| May 5, 4:19 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 41 min |
| May 5, 4:25 PM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| May 5, 4:28 PM EDT | Special Weather Statement | MLB | Orange | 32 min |
| May 5, 4:39 PM EDT | Special Marine Warning | MLB | 66 min | |
| May 5, 4:53 PM EDT | Special Marine Warning | MLB | 43 min | |
| May 5, 4:57 PM EDT | Special Weather Statement | MLB | Seminole | 63 min |
| May 5, 4:57 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 30 min |
| May 5, 5:27 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| May 5, 5:35 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 5:38 PM EDT | Special Marine Warning | MLB | 28 min | |
| May 5, 5:54 PM EDT | Special Weather Statement | MLB | Osceola | 36 min |
| May 5, 6:05 PM EDT | Special Marine Warning | MLB | 39 min | |
| May 5, 6:05 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| May 5, 6:09 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 36 min |
| May 5, 6:12 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| May 5, 6:13 PM EDT | Special Marine Warning | MLB | 32 min | |
| May 5, 6:20 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 6:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 52 min |
| May 5, 6:51 PM EDT | Special Weather Statement | MLB | Saint Lucie | 24 min |
| May 5, 6:52 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 6:53 PM EDT | Special Weather Statement | MLB | Indian River | 37 min |
| May 5, 6:54 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 25 min |
| May 5, 7:09 PM EDT | Special Marine Warning | MLB | 107 min | |
| May 5, 7:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 32 min |
| May 5, 7:56 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.